MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME14 5MM X 12CM

MEDOS INTERNATIONAL SARL MICRUSFRAME14 5MM X 12CM
Catalog Number MFR140512
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Procode: krd/hcg.Initial reporter phone: (b)(6).Manufacturing site name: codman and shurtleff inc., dba depuy synthes products, inc.(b)(4).Information regarding patient age/date of birth, gender, weight, height, medical history, race, and ethnicity was not reported.The company is seeking this information through the event investigation.This is one of two products involved with the complaint and the associated manufacturer report numbers are 3008114965-2019-01049.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by an affiliate, when using a mfr140512 coil (mfr140512, l14136) as the first coil and a deltaxsft10 (dlx100306, l14759) as a third coil, detach failure was encountered while detaching both coils.When the physician tried to detach the coil with an enpower control cable (ecb00018200, l14798), the beeping sound was normal (connection light was also ok).But during retrieving delivery system, it continuously came out along the delivery system.The enpower detachable control box (dcb2000500, l12008) and the connecting cable were changed to new ones.But the changed ones also showed detach failures.Both coils were barely detached after 5~7 times of detach trials.The surgery was delayed due to the reported event by 20~25 minutes.The procedure was successfully completed.The two enpower detachable control boxes and one control cable is available for analysis.One control cable was discarded at the hospital.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device l14136 number, and no non-conformances related to the reported complaint condition were identified.Complaint conclusion: as reported by an affiliate, when using a mfr140512 coil (mfr140512, l14136) as the first coil and a deltaxsft10 (dlx100306, l14759) as a third coil, detach failure was encountered while detaching both coils.When the physician tried to detach the coil with an enpower control cable (ecb00018200, l14798), the beeping sound was normal (connection light was also ok).But during retrieving delivery system, it continuously came out along the delivery system.The enpower detachable control box (dcb2000500, l12008) and the connecting cable were changed to new ones.But the changed ones also showed detach failures.Both coils were barely detached after 5~7 times of detach trials.The surgery was delayed due to the reported event by 20~25 minutes.The procedure was successfully completed.Multiple attempts to obtain product for analysis and obtain additional information were unsuccessful.The device has not been returned for analysis and therefore no further investigation can be performed at this time.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.With the information available and without the product available for analysis, the reported customer complaint of ¿coil- failure to detach" could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.The ifu states to verify that the microcoil delivery system is fully connected, and no faults are indicted on the dcb.If a fault exists, reseat all connections between the dpu, the dcb, and the connecting cable.If a fault still persists, replace the connecting cable.If this does not correct the error, replace the dcb.If the microcoil delivery system still continues to have a fault, retrieve the microcoil as described in the following section, re-sheathing the microcoil system, and replace with a new microcoil system.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
MICRUSFRAME14 5MM X 12CM
Common Device Name
MICRUSFRAME
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key8692497
Report Number3008114965-2019-01048
Device Sequence Number16732795
Product Code KRD
UDI-Device Identifier10886704077992
UDI-Public10886704077992
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue NumberMFR140512
Device Lot NumberL14136
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer06/20/2019
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DETACHMENT CONTROL BOX; ENPOWER CONTROL CABLE